HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Sobolev inequalities with symmetry

Files in This Item:
pre859.pdf186.38 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Sobolev inequalities with symmetry
Authors: Cho, Yonggeun Browse this author
Ozawa, Tohru Browse this author
Keywords: Sobolev inequality
function space with radial symmetry
angular regularity
Issue Date: 2007
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 859
Start Page: 1
End Page: 8
Abstract: In this paper we derive some Sobolev inequalities for radially symmetric functions in ˙H s with 1 2 < s < n 2 . We show the end point case s = 1 2 on the homogeneous Besov space ˙B 12 2;1. These results are extensions of the well-known Strauss’ inequality [11]. Also non-radial extensions are given, which show that compact embeddings are possible in some Lp spaces if a suitable angular regularity is imposed.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University